# SDR ASAA2023081944693

- Difficulty date: August 19, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 34,081 hours, 10,813 cycles
- System (JASC): 7600 · Engine Controls
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING PERFORMING T/C 78273000 FOUND FAULT CODE 76-31362, THE START LEVER SIGNALS DISAGREE, ON #2 ENGINE. GROUNDED - YES. ON DEFERRAL.
